MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Missing (2306); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding a lead malfunction.The rep reported that the lead was bent upon opening the box.The rep reported that a new lead was opened and used instead.No patient involvement reported.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis of the lead (lot no.Va1fj6s) found that the lead was bent at the distal end.Analysis information -- (b)(6) 2017 16:00:10 cst pli# 10 product id: # 3389s-40, below is unedited, system generated text based on the analysis finding code(s) and test results.Analysis confirmed that the distal end of the lead was bent.{electrical testing of the lead determined that continuity was complete and no electrical shorts were observed between circuits.} electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id neu_stylet_acc; lot# unknown; product type accessory.Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Device code (b)(4) was coded in error.Conclusion code has replaced code.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6803248
Report Number2649622-2017-10126
Device Sequence Number1038778
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1FJ6S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer08/21/2017
10/10/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date08/22/2017
10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1